MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534590
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e2114 captures the reportable event of perforation.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent migration and perforation.The device was not returned for analysis as it remains implanted; therefore, a technical analysis could not be performed.However, stent migration and perforation is noted within the instructions for use (ifu) as a possible adverse event associated with the use of the device.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis as it remains implanted; therefore, a technical analysis could not be performed.Risk review: a risk review of the advanix biliary stents was completed and confirmed that the events of stent migration and perforation were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: a labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/ product label.Additionally, stent migration and perforation are noted within the instructions for use (ifu) as a known possible adverse event related to the use of the device.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
Note: this report pertains to one of two advanix biliary stents with naviflex delivery systems used in the same patient.Refer to complaint id (b)(4) for the associated device information.It was reported to boston scientific corporation that two advanix biliary stents with naviflex delivery systems were implanted transduodenally to treat a suspected cholangiocarcinoma during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.The advanix biliary stents were correctly implanted.However, on (b)(6) 2026, the patient presented to the emergency room; yet no symptoms were reported.On (b)(6) 2026, the patient underwent a computed tomography scan (ct), which revealed a perforated duodenum.Imaging also indicated that the stents had migrated distally from the intended implantation site.The patient was subsequently hospitalized and underwent surgery to repair the duodenal perforation.The stents were not explanted as a result of this adverse event and will remain in place until a scheduled explant procedure on (b)(6) 2026.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24626711
Report Number3005099803-2026-00989
Device Sequence Number9015205
Product Code FGE
UDI-Device Identifier08714729787143
UDI-Public(01)08714729787143(17)261023(10)35184430
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534590
Device Catalogue NumberM00534590
Device Lot Number0035184430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown